# SDR UIEA200700354

- Difficulty date: September 6, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 95,563 hours, 19,822 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING INTO DOV, HEAVY SPARKS REPORTED DOWN RUNWAY.  MX FOUND RIGHT BODY GEAR, FWD BRAKE TORSION LINK AT NR 10 BRAKE GAVE WAY, CAUSING DAMAGE (GROOVE) TO RUNWAY.  BOTH THE NR 10 AND NR 12 BRAKES WERE REMOVED PER DDPG 32-5, AND THE AIRCRAFT WAS MADE READY FOR A MAINTENANCE FERRY FLIGHT WITH GEAR DOWN TO JFK.
